MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM CHAGAS

ABBOTT LABORATORIES ABBOTT PRISM CHAGAS
Catalog Number 07K35-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported an increase in false repeat reactive prism chagas results on multiple donors that did not confirm by esa chagas confirmatory testing.No impact to donor management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause abbott prism chagas lot 05069m700 identified normal complaint activity.No customer returns were available for evaluation.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformances or deviations.A review of overall customer field data was performed regarding initial reactive rate (irr) and repeat reactive rate (rrr) for lot 05069m700.The irr and the rrr of the lot is within package insert specifications.A review of labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
ABBOTT PRISM CHAGAS
Common Device Name
CHAGAS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9369294
Report Number1415939-2019-00221
Device Sequence Number14169668
Product Code MIU
UDI-Device Identifier00380740062941
UDI-Public00380740062941
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2020
Device Catalogue Number07K35-68
Device Lot Number05069M700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM NEXT ANALYZER LIST 06A36-34; PRISM NEXT ANALYZER LIST 06A36-34; SERIAL (B)(6); SERIAL (B)(6)